Open Journal of Antennas and Propagation

Vol.2 No.2(2014), Paper ID 47357, 8 pages

DOI:10.4236/ojapr.2014.22003

 

Improvement in Reflectarray Antenna Bandwidth with Changing the Geometrical Shape

 

Alireza Bayat, Vahid Soufi Niyaraki

 

Department of Communication, Imam Khomeini International University, Qazvin, Iran
Department of Communication, Imam Khomeini International University, Qazvin, Iran

 

Copyright © 2014 Alireza Bayat, Vahid Soufi Niyaraki et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Bayat, A. and Niyaraki, V. (2014) Improvement in Reflectarray Antenna Bandwidth with Changing the Geometrical Shape. Open Journal of Antennas and Propagation, 2, 21-28. doi: 10.4236/ojapr.2014.22003.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.